Please note that PUB no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

40 Publikationen

2019 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2937102
Sheffer homeomorphisms of spaces of entire functions in infinite dimensional analysis
Finkelshtein D, Kondratiev Y, Lytvynov E, Oliveira MJ, Streit L (2019)
Journal of Mathematical Analysis and Applications 479(1): 162-184.
PUB | DOI | WoS
 
2019 | Zeitschriftenaufsatz | E-Veröff. vor dem Druck | PUB-ID: 2934005
Theoretical study and numerical simulation of pattern formation in the deterministic and stochastic Gray--Scott equations
Hausenblas E, Randrianasolo TA, Thalhammer M (2019)
Journal of Computational and Applied Mathematics.
PUB | PDF | DOI
 
2018 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2931102
Variational solutions to nonlinear stochastic differential equations in Hilbert spaces
Barbu V, Röckner M (2018)
Stochastics and Partial Differential Equations: Analysis and Computations 6(3): 500-524.
PUB | DOI | WoS
 
2018 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2919044
Spectral analysis of localized rotating waves in parabolic systems
Beyn W-J, Otten D (2018)
Philosophical Transactions of the Royal Society A: Mathematical, Physical and Engineering Sciences 376(2117): 28.
PUB | DOI | WoS | PubMed | Europe PMC
 
2018 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2918287
Resolvent bounds for jump generators
Kondratiev Y, Molchanov S, Piatnitski A, Zhizhina E (2018)
APPLICABLE ANALYSIS 97(3): 323-336.
PUB | DOI | WoS
 
2017 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2914407
Global solutions to random 3D vorticity equations for small initial data
Barbu V, Röckner M (2017)
Journal of Differential Equations 263(9): 5395-5411.
PUB | DOI | WoS
 
2017 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2916113
A splitting algorithm for stochastic partial differential equations driven by linear multiplicative noise
Barbu V, Röckner M (2017)
Stochastics and Partial Differential Equations: Analysis and Computations 5(4): 457-471.
PUB | DOI | WoS
 
2017 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2911790
On ground state of some non local Schrodinger operators
Kondratiev Y, Molchanov S, Pirogov S, Zhizhina E (2017)
APPLICABLE ANALYSIS 96(8): 1390-1400.
PUB | DOI | WoS
 
2016 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2905140
Spatial decay of rotating waves in reaction diffusion systems
Beyn W-J, Otten D (2016)
Dynamics of Partial Differential Equations 13(3): 191-240.
PUB | DOI | WoS
 
2015 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2780571
An operatorial approach to stochastic partial differential equations driven by linear multiplicative noise
Barbu V, Röckner M (2015)
Journal of the European Mathematical Society 17(7): 1789-1815.
PUB | DOI | WoS
 
2015 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2782598
Laplace operators on the cone of Radon measures
Kondratiev Y, Lytvynov E, Vershik A (2015)
Journal of Functional Analysis 269(9): 2947-2976.
PUB | DOI | WoS
 
2015 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2730770
The Dirichlet problem for nonlocal operators
Felsinger M, Kaßmann M, Voigt P (2015)
Mathematische Zeitschrift 279(3-4): 779-809.
PUB | DOI | WoS
 
2014 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2606491
Coarse topological transitivity on open cones and coarsely J-class and D-class operators
Manoussos A (2014)
Journal of Mathematical Analysis and Applications 413(2): 715-726.
PUB | DOI | WoS | arXiv
 
2013 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2625589
Local Regularity for Parabolic Nonlocal Operators
Felsinger M, Kaßmann M (2013)
Communications In Partial Differential Equations 38(9): 1539-1573.
PUB | DOI | WoS
 
2012 | Bielefelder E-Dissertation | PUB-ID: 2473715 PUB | PDF
 
2012 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2454657
Strong uniqueness for both Dirichlet operators and stochastic dynamics to Gibbs measures on a path space with exponential interactions
Albeverio S, Kawabi H, Roeckner M (2012)
Journal of Functional Analysis 262(2): 602-638.
PUB | DOI | WoS
 
2010 | Bielefelder E-Dissertation | PUB-ID: 2302620
Variational convergence of nonlinear partial differential operators on varying Banach spaces
Tölle JM (2010)
Bielefeld (Germany): Bielefeld University.
PUB | PDF
 
2010 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2469084 PUB | PDF
 
2010 | Sammelwerksbeitrag | Veröffentlicht | PUB-ID: 1900686
Einleitung der Herausgeber
Daniel U, Marszolek I, Pyta W, Welskopp T (2010)
In: Politische Kultur und Medienwirklichkeiten in den 1920er Jahren. Daniel U, Marszolek I, Pyta W, Welskopp T (Eds); Schriftenreihe der Stiftung Reichspräsident-Friedrich-Ebert-Gedenkstätte, 14. München: Oldenbourg: 7-24.
PUB
 
2010 | Bielefelder E-Dissertation | PUB-ID: 2304733
Spectral properties of Spin^c Dirac operators on $T^3$, $S^1 × S^2$ and $S^3$
Meier F (2010)
Bielefeld (Germany): Bielefeld University.
PUB | PDF
 

Filter und Suchbegriffe

keyword="Poröse-Medien-Operator"

Suche

Publikationen filtern

Darstellung / Sortierung

Export / Einbettung